# SDR UHLA2012052600189

- Difficulty date: May 26, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000148
- Aircraft time: 15,660 hours, 9,417 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RIGHT CENTER SEAT TRACK.  REMOVED AND REPLACED SEAT TRACK IAW EMB 170 SRM 51-40-02, 51-40-04, 51-41-01, 51-41-02, 51-43-01, 51-23-06, AND 51-23-00.
